Sharp eigenvalue asymptotics for fourth order operators on the circle

Результат исследований: Научные публикации в периодических изданияхстатьянаучная

6 Цитирования (Scopus)

Выдержка

We determine high energy asymptotics of eigenvalues of fourth order operator on the circle.
Язык оригиналаанглийский
Страницы (с-по)804-818
ЖурналJournal of Mathematical Analysis and Applications
Том417
Номер выпуска2
DOI
СостояниеОпубликовано - 2014

Цитировать

@article{576d40bf81d846d0a5b46673cd31cefc,
title = "Sharp eigenvalue asymptotics for fourth order operators on the circle",
abstract = "We determine high energy asymptotics of eigenvalues of fourth order operator on the circle.",
keywords = "fourth order operator on the circle, eigenvalue asymptotics",
author = "A. Badanin and E. Korotyaev",
year = "2014",
doi = "10.1016/j.jmaa.2014.03.069",
language = "English",
volume = "417",
pages = "804--818",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Elsevier",
number = "2",

}

Sharp eigenvalue asymptotics for fourth order operators on the circle. / Badanin, A.; Korotyaev, E.

В: Journal of Mathematical Analysis and Applications, Том 417, № 2, 2014, стр. 804-818.

Результат исследований: Научные публикации в периодических изданияхстатьянаучная

TY - JOUR

T1 - Sharp eigenvalue asymptotics for fourth order operators on the circle

AU - Badanin, A.

AU - Korotyaev, E.

PY - 2014

Y1 - 2014

N2 - We determine high energy asymptotics of eigenvalues of fourth order operator on the circle.

AB - We determine high energy asymptotics of eigenvalues of fourth order operator on the circle.

KW - fourth order operator on the circle

KW - eigenvalue asymptotics

U2 - 10.1016/j.jmaa.2014.03.069

DO - 10.1016/j.jmaa.2014.03.069

M3 - Article

VL - 417

SP - 804

EP - 818

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -